Sledovať
Ali K. Uncu
Ali K. Uncu
RICAM Austrian Academy of Sciences
Overená e-mailová adresa na: risc.jku.at - Domovská stránka
Názov
Citované v
Citované v
Rok
Weighted rogers–ramanujan partitions and dyson crank
AK Uncu
The Ramanujan Journal 46, 579-591, 2018
202018
Cylindric partitions and some new 𝐴₂ Rogers–Ramanujan identities
S Corteel, J Dousse, A Uncu
Proceedings of the American Mathematical Society 150 (2), 481-497, 2022
182022
On partitions with fixed number of even-indexed and odd-indexed odd parts
A Berkovich, AK Uncu
Journal of Number Theory 167, 7-30, 2016
162016
Some elementary partition inequalities and their implications
A Berkovich, AK Uncu
Annals of Combinatorics 23, 263-284, 2019
152019
qFunctions–A Mathematica package for q-series and partition theory applications
J Ablinger, AK Uncu
Journal of Symbolic Computation 107, 145-166, 2021
142021
The DEWCAD project: pushing back the doubly exponential wall of cylindrical algebraic decomposition
R Bradford, JH Davenport, M England, A Sadeghimanesh, A Uncu
ACM Communications in Computer Algebra 55 (3), 107-111, 2022
132022
A new companion to Capparelli's identities
A Berkovich, AK Uncu
Advances in Applied Mathematics 71, 125-137, 2015
132015
Polynomial identities implying Capparelli's partition theorems
A Berkovich, AK Uncu
Journal of Number Theory 201, 77-107, 2019
122019
Weighted cylindric partitions
W Bridges, AK Uncu
Journal of Algebraic Combinatorics 56 (4), 1309-1337, 2022
112022
Elementary polynomial identities involving q-trinomial coefficients
A Berkovich, AK Uncu
Annals of Combinatorics 23 (3-4), 549-560, 2019
112019
Sequences in overpartitions
GE Andrews, AK Uncu
The Ramanujan Journal 61 (2), 715-729, 2023
92023
New weighted partition theorems with the emphasis on the smallest part of partitions
A Berkovich, AK Uncu
Gainesville International Number Theory Conference, 69-94, 2016
92016
Reflecting (on) the modulo 9 Kanade--Russell (conjectural) identities
A Uncu, W Zudilin
arXiv preprint arXiv:2106.02959, 2021
82021
Variation on a theme of Nathan Fine. New weighted partition identities
A Berkovich, AK Uncu
Journal of Number Theory 176, 226-248, 2017
82017
A poly-algorithmic approach to quantifier elimination
JH Davenport, ZP Tonks, AK Uncu
2023 25th International Symposium on Symbolic and Numeric Algorithms for …, 2023
62023
On double sum generating functions in connection with some classical partition theorems
AK Uncu
Discrete Mathematics 344 (11), 112562, 2021
62021
Lazard-style CAD and Equational Constraints
JH Davenport, AS Nair, GK Sankaran, AK Uncu
Proceedings of the 2023 International Symposium on Symbolic and Algebraic …, 2023
52023
Proofs of Modulo 11 and 13 Cylindric Kanade-Russell Conjectures for Rogers-Ramanujan Type Identities
AK Uncu
arXiv preprint arXiv:2301.01359, 2023
52023
Log-concavity results for a biparametric and an elliptic extension of the -binomial coefficients
MJ Schlosser, K Senapati, AK Uncu
International Journal of Number Theory 17 (03), 787-804, 2021
52021
Refined q-Trinomial Coefficients and Two Infinite Hierarchies of q-Series Identities
A Berkovich, AK Uncu
Algorithmic Combinatorics: Enumerative Combinatorics, Special Functions and …, 2020
52020
Systém momentálne nemôže vykonať operáciu. Skúste to neskôr.
Články 1–20